Advanced Search
MyIDEAS: Login

How Proper Is Sequential Equilibrium?

Contents:

Author Info

  • Mailath, George J.
  • Samuelson, Larry
  • Swinkels, Jeroen M.

Abstract

A strategy profile of a normal form game is proper if and only if it is quas-perfect in every extensive form (with that normal form). Thus, properness requires optimality along a sequency of supporting trembles, while sequentiality only requires optimality in the limit.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WFW-45M8X2C-1B/2/ab5863d3cf16f092e86a63c30f7b4c33
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Games and Economic Behavior.

Volume (Year): 18 (1997)
Issue (Month): 2 (February)
Pages: 193-218

as in new window
Handle: RePEc:eee:gamebe:v:18:y:1997:i:2:p:193-218

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. repec:att:wimass:9205 is not listed on IDEAS
  2. Mailath, G.J. & Samuelson, L. & Swinkels, J., 1990. "Extensive Form Reasoning In Normal Form Games," Working papers 90-13, Wisconsin Madison - Social Systems.
  3. George J. Mailath, 1993. "Normal Form Structures in Extensive Form Games," Discussion Papers 1041, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. R. Myerson, 2010. "Refinement of the Nash Equilibrium Concept," Levine's Working Paper Archive 537, David K. Levine.
  5. Leslie McFarland-Marx & Jeroen M. Swinkels, 1993. "Order Independence for Iterated Weak Dominance," Discussion Papers 1040, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  6. KOHLBERG, Elon & MERTENS, Jean-François, . "On the strategic stability of equilibria," CORE Discussion Papers RP -716, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. Roger B. Myerson, 1984. "Multistage Games with Communication," Discussion Papers 590, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  8. Blume, Lawrence & Brandenburger, Adam & Dekel, Eddie, 1991. "Lexicographic Probabilities and Choice under Uncertainty," Econometrica, Econometric Society, vol. 59(1), pages 61-79, January.
  9. Blume, Lawrence & Brandenburger, Adam & Dekel, Eddie, 1991. "Lexicographic Probabilities and Equilibrium Refinements," Econometrica, Econometric Society, vol. 59(1), pages 81-98, January.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Srihari Govindan & Robert Wilson, 2006. "On Forward Induction," Levine's Working Paper Archive 321307000000000618, David K. Levine.
  2. John Hillas, 1996. "On the Relation Between Perfect Equilibria in Extensive Form Games and Proper Equilibria in Normal Form Games," Game Theory and Information 9605002, EconWPA, revised 14 May 1996.
  3. Asheim, Geir B. & Perea, Andres, 2005. "Sequential and quasi-perfect rationalizability in extensive games," Games and Economic Behavior, Elsevier, vol. 53(1), pages 15-42, October.
  4. Antoni Calvó-Armengol & Rahmi Ilkiliç, 2005. "Pairwise-Stability and Nash Equilibria in Network Formation," Working Papers 2005.34, Fondazione Eni Enrico Mattei.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:18:y:1997:i:2:p:193-218. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.